# SDR ASOA2015112914185

- Difficulty date: November 29, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS 621.00, RBL9.  REMOVED CORROSION FROM FLOORBEAM AT FS621 AT RBL9 IAW SRM 51-21-06.  DAMAGED FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43 AND SRM 53-00-00.  DRILLED NEW SERIVCABLE FLOORBEAM AT RBL9, FS 559+112 TO FS 621 IAW SRM 51-40-11. STARTED INSTALLING FLOORBEAM AT RBL9, FS 559+112 TO FS621 IAW SRM 51-42-21. FINISHED FLOORBEAM INSTALLTION IAW DWG 601R-35031 AND COMPLIED WITH ECTC REO 601R-53-61-3780 AND REO 601R-53-61-3780, REV A DATED 07/15/2011 AS WRITTEN.
